MathSciNet Relay Station
MathSciNet bibliographic data
MR2833494 65L05
Li, Ren-Cang; Kahan, William A family of anadromic numerical methods for matrix Riccati differential equations. Math. Comp. 81 (2012), no. 277, 233–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement